# SDR VNAA2019120311102

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 37,466 hours, 37,090 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF LEFT ENG SURGING POWER.POWER FLUCTUATION ON N1 FROM 85% TO 72%.POWER WAS TRENDING DOWNWARD.ONCE LEVELED OFF,POWER STABILIZED AT REDUCED THRUST OF 65% N1.DID NOT INCREASE POWER. OPS CHECKED THE N1 SPEED CONTROL AMPLIFIER DISABLE CHECK IAW CRJ-200 AMM 71-00-00-710-803. RAN IT FOR 15MIN AT 88.3 PERCENT N1 THEN TURNED SWITCHES ON AND RAN IT FOR ANOTHER 6 MIN AND COULD NOT DUPLICATE PROBLEM. OPS CHECKED GOOD AT THIS TIME
